Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 174, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 30, 2014, 9:59 PM CDT for 4 counties in Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2014, 9:59 PM CDT (02:59 UTC)
- Expired
- Jun 30, 2014, 10:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Clay County, MO, Jackson County, MO, Lafayette County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 25 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 5:29 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 3.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4172 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1387 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 34.9
The text
As transmitted, in the capitals the NWS used until 2016.
871
WUUS53 KEAX 010259
SVREAX
MOC047-095-107-177-010345-
/O.NEW.KEAX.SV.W.0174.140701T0259Z-140701T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
959 PM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
JACKSON COUNTY IN WEST CENTRAL MISSOURI...
WESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN RAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1045 PM CDT
* AT 958 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WELLINGTON TO LEAWOOD...AND MOVING SOUTHEAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GRANDVIEW...BLUE SPRINGS...GRAIN VALLEY...LEXINGTON...LEE'S
SUMMIT...OAK GROVE...LAKE LOTAWANA...ODESSA...HIGGINSVILLE...LAKE
TAPAWINGO...HARDIN...WELLINGTON...MAYVIEW...NAPOLEON...UNITY
VILLAGE...TARSNEY LAKES...BATES CITY AND LAKE LAFAYETTE.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 2 AND 53.
I-35 BETWEEN MILE MARKERS 1 AND 5.
I-435 LOOP FROM MILE MARKERS 55 TO 74.
I-470 BETWEEN MILE MARKERS 0 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3894 9461 3913 9460 3921 9441 3932 9396
3930 9384 3898 9366 3891 9407 3892 9411
3891 9412 3884 9450
TIME...MOT...LOC 0259Z 318DEG 35KT 3919 9400 3895 9454
HAIL...0.88IN
WIND...60MPH
$$
BLAIR2 follow-up statements
150
WWUS53 KEAX 010322
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1022 PM CDT MON JUN 30 2014
MOC047-010332-
/O.CAN.KEAX.SV.W.0174.000000T0000Z-140701T0345Z/
CLAY MO-
1022 PM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLAY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3894 9461 3898 9461 3912 9436 3926 9392
3927 9382 3898 9366 3891 9405 3892 9411
3891 9412 3884 9450
TIME...MOT...LOC 0322Z 318DEG 27KT 3911 9385 3887 9439
$$
MOC095-107-177-010345-
/O.CON.KEAX.SV.W.0174.000000T0000Z-140701T0345Z/
JACKSON MO-LAFAYETTE MO-RAY MO-
1022 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
RAY...WESTERN LAFAYETTE AND JACKSON COUNTIES UNTIL 1045 PM CDT...
AT 1019 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEXINGTON TO LEE'S SUMMIT...AND MOVING SOUTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE LOTAWANA...ODESSA...HIGGINSVILLE...MAYVIEW AND LAKE LAFAYETTE.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 9 AND 53.
I-435 LOOP FROM MILE MARKERS 64 TO 74.
I-470 BETWEEN MILE MARKERS 0 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3894 9461 3898 9461 3912 9436 3926 9392
3927 9382 3898 9366 3891 9405 3892 9411
3891 9412 3884 9450
TIME...MOT...LOC 0322Z 318DEG 27KT 3911 9385 3887 9439
HAIL...0.75IN
WIND...60MPH
$$
BLAIR495
WWUS53 KEAX 010339
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1039 PM CDT MON JUN 30 2014
MOC095-107-177-010349-
/O.EXP.KEAX.SV.W.0174.000000T0000Z-140701T0345Z/
JACKSON MO-LAFAYETTE MO-RAY MO-
1039 PM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RAY...WESTERN
LAFAYETTE AND JACKSON COUNTIES WILL EXPIRE AT 1045 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS UP TO 45 MPH ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 3894 9461 3898 9461 3912 9436 3926 9392
3927 9382 3898 9366 3891 9405 3892 9411
3891 9412 3884 9450
TIME...MOT...LOC 0339Z 318DEG 27KT 3901 9374 3877 9428
$$
BLAIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 9:23 PM CDT, 36 minutes earlier.
Area forecast discussion, Jun 30, 9:23 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 923 PM CDT Mon Jun 30 2014 .MESOSCALE DISCUSSION... Issued at 923 PM CDT MON JUN 30 2014 Cold front and the line of storms along it are moving into a region of very high instability with MLCAPE values still around 5000 J/kg. While these storms are leaving the highest deep-layer shear, they are also entering a region of increasing low-level shear and helicity. There is also a notable gravity wave propagating southwest along the front which is causing convection to perk up as it passes through. This wave is entering northern parts of the KC area at this time and will likely cause storms to develop further southwest along the front into eastern KS. Will need to watch a temporary increase in tornado threat as this wave causes storms to grow in intensity while they enter an environment of high shear and modest low-level helicity around the KC metro. && .SHORT TERM...(This Evening through Tuesday Night) Issued at 331 PM CDT MON JUN 30 2014 Main concern for this evening and tonight will be the potential for strong to severe storms along a southeastward moving cold front, mainly between 6 PM and 2 AM. Very high MUCAPE values in the 3000- 4000 J/kg range currently combined with 30 to 45 kts of deep layer shear is very supportive of severe weather; however, 18z KTOP sounding and aircraft soundings out of MCI have confirmed a very substantial capping inversion around 850 mb which has prevented warm sector convection (even along several outflow boundaries) across the area, and will need to be overcome by forcing along the cold front for any convection to be possible this evening and tonight. A few elevated storms developed along an outflow boundary intersection north of Concordia KS earlier this afternoon and are currently trekking through the northwest corner of the forecast area, but have been both too elevated and too shallow to present any severe threat in those areas. Stable low-level air and cloud cover from earlier convection has thus far prevented the development of surface based deep convection along the cold front this afternoon across southeast Nebraska, which now stretches from the Omaha metro to around Hebron NE. High-res convection allowing models continue to indicate initiation along the front in far northwest Missouri between 23z-00z as it pushes into more unstable air, with at least scattered convection continuing along the boundary through the evening. If storms can develop and root in the boundary layer, initial supercell structure is likely due to favorable deep layer shear and instability, and should support large hail and damaging winds. Tornadoes seem unlikely with winds veering slightly in the vicinity of the front, and eventually supercell structure will become increasingly unlikely as storms move southward away from the better deep layer shear later this evening. Linear bowing segments may become the main concern late this evening if storms survive due to increasing DCAPE and if any outflow boundaries develop and begin to drive storm propagation. However, the front may not provide enough support for continued initiation as it moves southeast into hotter 850 mb temperatures and as surface temps begin to cool, possibly allowing storms to fall apart near Kansas City and areas southeast. The most likely area for convection tonight will be across far northern and northeastern Missouri, where precipitable water is around 2 inches (about 2 standard deviations above normal) and 2 to 3 inches of rainfall already occurred last night. Because of the higher probability of heavy rainfall and already saturated ground, have issued a Flash Flood watch for our northern and northeastern counties from 00z-06z. After the front exits the area late tonight, quieter conditions are expected for Tuesday and Tuesday night. A shortwave trough will skirt the southern edge of the forecast area early Tuesday, but with the boundary well south of the area and the wave tracking mainly south of the CWA, should not see any additional precipitation. .LONG TERM...(Wednesday through Monday) Issued at 331 PM CDT MON JUN 30 2014 From this vantage point...long term period shaping up to be quite dry and noticeably cooler...at least early on as strong sfc high pressure builds over the area. In fact...high temps on Wednesday will only warm into the lower to middle 70s across most areas...which is anywhere between 10-15 degrees below normal. Dry conditions to continue with some moderation right through early Friday. Benign conditions begin to fall by the wayside come late Friday into the upcoming weekend as a frontal boundary stalls just west of the fcst area. This will occur as longwave ridging becomes firmly established across the west and downstream troughing develops over the Plains. The boundary coupled with several individual disturbances in developing northwest flow aloft will support an increase in precip chances through the latter stages of the fcst period. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening) Issued at 628 PM CDT MON JUN 30 2014 Expect line of convection over north central MO to grow southwestward into far northeast KS and could impact the KC terminals over the next few hours. Line will likely be scattered to broken in nature, and chances that storms hit a location around the KC area are about 60%. These storms could be strong with hail and strong winds. Line will be quick to exit the area by 10pm to 11 pm with drying conditions for Tuesday. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...FLASH FLOOD WATCH until 1 AM CDT Tuesday FOR MOZ007-008-015>017. && MESOSCALE...Hawblitzel SHORT TERM...Laflin LONG TERM...32 AVIATION...Hawblitzel
Hazardous weather outlook, Jun 30, 4:35 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 435 PM CDT MON JUN 30 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-012145- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 435 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED EARLY THIS EVENING ACROSS NORTHEAST KANSAS AND MUCH OF WESTERN AND NORTH-CENTRAL MISSOURI. LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND LOCALIZED FLASH FLOODING REMAIN POSSIBLE. THE THREAT FOR SEVERE WEATHER SHOULD SUBSIDE LATE TONIGHT AND OVERNIGHT AS DRIER AIR MOVES IN BEHIND THE COLD FRONT. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON. PLEASE TAKE NECESSARY PRECAUTIONS TO PREVENT ANY HEAT RELATED INJURIES OR DEATHS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Jun 30, 8:56 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
856 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 5 NNW KIRKSVILLE 40.26N 92.61W
06/30/2014 E1.75 INCH ADAIR MO FIRE DEPT/RESCUE
&&
ABAILEYLocal storm report, Jun 30, 8:57 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
857 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM FUNNEL CLOUD 2 ENE GALLATIN 39.92N 93.93W
06/30/2014 DAVIESS MO EMERGENCY MNGR
FUNNEL CLOUD REPORTED AT HIGHWAY V AND HIGHWAY 6.
&&
MELLLocal storm report, Jun 30, 9:03 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
903 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL 2 N KIRKSVILLE 40.22N 92.58W
06/30/2014 E1.75 INCH ADAIR MO LAW ENFORCEMENT
&&
MELLSpecial weather statement, Jun 30, 9:11 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
911 PM CDT MON JUN 30 2014
MOZ022-023-030-031-010245-
CALDWELL MO-CARROLL MO-LIVINGSTON MO-RAY MO-
911 PM CDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAY...SOUTHERN
LIVINGSTON...NORTHWESTERN CARROLL AND SOUTHEASTERN CALDWELL COUNTIES
UNTIL 945 PM CDT...
AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRAYMER...OR 14 MILES SOUTHEAST OF
HAMILTON...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BRAYMER...LUDLOW...DAWN...BOGARD...AVALON AND TINA.
LAT...LON 3967 9338 3944 9341 3942 9359 3949 9398
3968 9391
TIME...MOT...LOC 0211Z 280DEG 35KT 3958 9381
BLAIRSpecial weather statement, Jun 30, 9:14 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 914 PM CDT MON JUN 30 2014 MOZ024-025-010245- LINN MO-MACON MO- 914 PM CDT MON JUN 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON AND NORTHERN LINN COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 945 PM CDT... AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BROWNING...OR 13 MILES NORTH OF BROOKFIELD...MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NEW BOSTON...ETHEL...SOUTH GIFFORD AND ELMER. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3980 9260 3991 9325 4004 9309 4003 9251 TIME...MOT...LOC 0214Z 276DEG 44KT 3997 9309 MJ
Local storm report, Jun 30, 9:37 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
937 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL 2 N GLADSTONE 39.23N 94.56W
06/30/2014 E1.00 INCH CLAY MO TRAINED SPOTTER
QUARTER-SIZED HAIL AND 60 MPH WINDS REPORTED BY TRAINED
SPOTTER NEAR NEWMARK AND MAPLEWOODS DRIVE.
&&
MELLThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:02 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Sullivan | 43 min |
| Jun 30, 7:18 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Daviess, DeKalb, Gentry, Harrison and 1 more | 42 min |
| Jun 30, 7:50 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer, Sullivan | 40 min |
| Jun 30, 7:55 PM CDT | Special Weather Statement | EAX | Buchanan | 35 min |
| Jun 30, 8:10 PM CDT | Tornado Warning | EAX | Daviess, Grundy, Sullivan | 35 min |
| Jun 30, 8:45 PM CDT | Tornado Warning | EAX | Adair, Putnam, Schuyler | 19 min |
| Jun 30, 8:56 PM CDT | Severe Thunderstorm Warning | EAX | Adair | 19 min |
| Jun 30, 9:11 PM CDT | Special Weather Statement | EAX | Carroll | 34 min |
| Jun 30, 9:14 PM CDT | Special Weather Statement | EAX | Linn | 31 min |
| Jun 30, 9:18 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Ray | 42 min |
| Jun 30, 9:26 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Ray | 49 min |
| Jun 30, 9:33 PM CDT | Tornado Warning | EAX | Clay, Jackson, Ray | 27 min |
| Jun 30, 10:16 PM CDT | Special Weather Statement | EAX | Saline | 44 min |
| Jun 30, 11:09 PM CDT | Special Weather Statement | EAX | Howard | 21 min |
| Jul 1, 3:28 AM CDT | Special Weather Statement | EAX | Bates | 32 min |
| Jul 1, 10:02 AM CDT | River Flood Warning | EAX | Buchanan, Platte | 4 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.